Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Выпуски:
Том 47, 2020 Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v43.i5-6.20
pages 377-389

A Modified KdV Model of Waves with Evaporation from the Phase Surface

Liudmila Uvarova
Moscow State University of Technology "STANKIN"
Evgenii I. Galakhov
Department of Mathematics, Peoples' Friendship University Moscow, Russia
Ol'ga A. Salieva
Department of Applied Mathematics, Moscow State of Technology STANKIN Vadkovskii lane 3a, Moscow, 127055, Russia

Краткое описание

In this paper we consider the impact of evaporation on formation of a gravitational wave in a potential approximation and study the condition of its existence in the form of a soliton. We study a nonlinear modified KdV equation, which takes into account the impact of a molecular mechanism (evaporation) at the dividing boundary "wave front − environment" on wave propagation. A nonlinear analysis is given. It is shown that, in general, modification of the KdV equation by introducing an additional stochastic term determined by a certain physical or physico-chemical process gives rise to solutions that are not Jacobi functions.


Articles with similar content:

Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov
Propagation of Unsteady Nonlinear Surface Gravity Waves above an Irregular Bottom
International Journal of Fluid Mechanics Research, Vol.27, 2000, issue 1
Igor T. Selezov
On Stabilizing and Antistabilizing Solutions to the Algebraic Riccati Equation
Journal of Automation and Information Sciences, Vol.29, 1997, issue 6
Vladimir B. Larin
Group Pursuit in Quasilinear Differential-Difference Games
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
L. V. Baranovskaya, G. G. Baranovskaya